# SDR AALA201802229003

- Difficulty date: January 18, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: F5347921020700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CRACKED PLATE (WEB SHEAR) LOCATED AT FRAME 75A TO FRAME 77 AT LEVEL -Y2462, STRINGER 26R AT RIGHT HAND AFT GALLEY AREA. REPLACED PLATE (WEB SHEAR) PER SRM 51-72-11 AND DRAWING F53479320.
